MAUDE Adverse Event Report: SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2105-6040
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks a2/a3b/a4: the patient's dob or age at time of event, sex, gender, and weight are unknown.This information was not available from the facility.Blocks b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Block g2: foreign- japan.Block h3: the angiosculpt catheter was returned intact to an 0.018" non-philips guidewire.Visual inspection found an accordioned (damaged) guidewire lumen at the luer/hub area.During functional testing, an attempt was made to remove the guidewire from the catheter but was unsuccessful.Block h6: based on the device analysis, a probable root cause may be due to the damaged guidewire lumen preventing the catheter from being removed separately from the guidewire; however, the cause could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
The angiosculpt catheter was used to treat a peripheral lesion.After balloon inflation, the non-philips guidewire got stuck inside the patient; thus, the catheter and guidewire were removed as a system.The procedure was completed with a non-angiosculpt catheter.No patient injury reported.This product problem is being submitted due to removal as a system.There is potential for harm if it were to recur.

Brand Name
ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key21415411
Report Number3005462046-2025-00004
Device Sequence Number9208358
Product Code PNO
UDI-Device Identifier00813132021450
UDI-Public(01)00813132021450(17)260724(10)G23070018
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model Number2105-6040
Device Catalogue Number2105-6040
Device Lot NumberG23070018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDIKIT: 7F INTRODUCER SHEATH.; TERUMO: 0.018" RADIFOCUS GUIDEWIRE.; UNK MFG AND SIZE: GUIDE CATHETER.
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian